# SDR REXA2024110601437

- Difficulty date: October 16, 2023
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 34,428 hours, 24,049 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin
- Part number: 690531139419
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING FUSELAGE SKIN REPAIR RH SIDE FS202.75 TO FS228.00 BETWEEN STR 13RH TO STR 16RH INTERFERES WITH INCORPORATION OF SB 670BA-53-044 AND SB 670BA-53-045 REPAIRED IAW  MHIRJ REO 690-53-11-1622 REV -- DATED 10-31-2023.
